Differentiability, rigidity and Godbillon-Vey classes for Anosov flows

S. Hurder, A. Katok

Research output: Contribution to journalArticle

88 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)5-61
Number of pages57
JournalPublications Mathématiques de l'Institut des Hautes Scientifiques
Volume72
Issue number1
DOIs
StatePublished - Dec 1 1990

Fingerprint

Anosov Flow
Differentiability
Rigidity
Class

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{9e37eeeeac774e349bcc557695895747,
title = "Differentiability, rigidity and Godbillon-Vey classes for Anosov flows",
author = "S. Hurder and A. Katok",
year = "1990",
month = "12",
day = "1",
doi = "10.1007/BF02699130",
language = "English (US)",
volume = "72",
pages = "5--61",
journal = "Publications Mathematiques de l'Institut des Hautes Etudes Scientifiques",
issn = "0073-8301",
publisher = "Springer Verlag",
number = "1",

}

Differentiability, rigidity and Godbillon-Vey classes for Anosov flows. / Hurder, S.; Katok, A.

In: Publications Mathématiques de l'Institut des Hautes Scientifiques, Vol. 72, No. 1, 01.12.1990, p. 5-61.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Differentiability, rigidity and Godbillon-Vey classes for Anosov flows

AU - Hurder, S.

AU - Katok, A.

PY - 1990/12/1

Y1 - 1990/12/1

UR - http://www.scopus.com/inward/record.url?scp=51249176245&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51249176245&partnerID=8YFLogxK

U2 - 10.1007/BF02699130

DO - 10.1007/BF02699130

M3 - Article

AN - SCOPUS:51249176245

VL - 72

SP - 5

EP - 61

JO - Publications Mathematiques de l'Institut des Hautes Etudes Scientifiques

JF - Publications Mathematiques de l'Institut des Hautes Etudes Scientifiques

SN - 0073-8301

IS - 1

ER -